# SDR ASAA0873962

- Difficulty date: November 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 RBL 53 FLOORBEAM IS CORRODED.  BLENDED CORROSION ON BS 947 RBL 53 FLOORBEAM FLAP PEENED AREA AND RE-APPLIED FINISH.
